Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

No periods. Tiredness, low mood, joint pain, cramps. Low Hb. What to do?

I have not had a period since Christmas. I was on the pill to calm my periods because they were very heavy. I was also on antidepressants which, to be honest, helped me a great deal and I actually felt normal. I don't know what is the best thing to do as I start a new job in a couple of months and I want to feel right again. I want to go back on antidepressants to be honest but I also want to eat healthily as well and exercise more regularly. My symptoms are feeling tired, low mood, not being able to enjoy the simple pleasures like I used to, aches and pains in joints, period pain in lower back and front but just no blood at all. I did go for a scan a few years ago because my periods were heavy and the scan suggested that my ovaries were out of sinc then. I had blood tests that revealed my haemoglobin was a bit low and my calcium was a bit low. What's the best thing to do now. I have an appt with my dr on wednesday.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are related to the low levels of hemoglobin in your body. This causes weakness and pains. You need to have adequate supplements after getting a complete blood picture done.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor